# SDR 98ZZZX1254

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Condition: Cracked
- Location: T/R Drive Shaft
- Component: 407030801101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PHASE NR 1 INSPECTION WHILE DOING AD 97-24-17 100-HOUR BLOWER INSPECTION, FOUND DISC NR 1 OF 10, TOTAL, CRACKED  (STARTING FRONT TO BACK).
